# SDR GTIA020955

- Difficulty date: August 26, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME CLOSE OUT PANEL FS 1212, CRACKED.  REMOVED PANEL, FABRICATED REPAIR DOUBLER, INSTALLED REPAIR DOUBLER.
